# SDR YENA2025060300559

- Difficulty date: June 1, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N994JL
- Make and model: Airbus A321-231
- Aircraft serial: 08185
- Aircraft time: 25,313 hours, 8,047 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DAMAGE DUE TO TUG IMPACT.  REPAIRED IAW EC A25-185-01, EC A25-185-02,  EC A25-185-03, TD/81547580/079/2025#A,  MESSAGE 81547580/076, ST2 SRM 53-21-12-300-007,  TD/81547580/113/2025#A
